# SDR 2007UALA01076

- Difficulty date: April 7, 2007
- Submitted: April 17, 2007
- Operation: Air carrier
- Aircraft: N306UA
- Make and model: Boeing 737322
- Aircraft serial: 23667
- Aircraft time: 57,993 hours, 33,941 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 362624
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT SEAT ROWS EEL LIGHTS ARE INOPERATIVE.  *S/D*  RELAMPED EEL STRIP.
